# SDR YENA2024120201527

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 61,714 hours, 21,887 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Unknow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK FOUND ON DOOR FRAME IN PASSENGER (1 EACH) HOLE H3 ON DOOR STOP1 FR68 LH CRACK DEPTH .100 INCH AND DIRECTION 6 O CLOCK; (RESOLVED ON W/O: 1324769 TASKCARD: NR-00034) REF AEROMAN WO 2024 263/1 NR 649127 PERFORMED PERMANENT REPAIR ON HOLE H3 LOCATED ON DOOR STOP FITTING # 1 ON FR 68 LH SIDE IAW A320 SRM 53-41-12-300-010. THIS REPAIR IS CLASSIFIED CATEGORY B. MUST BE INSPECTED. INSPECTION THRESHOLD FROM TIME OF ADL /REPAIR EMBODIMENT: 24500FC/FH (NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS: 10700FC/FH  FUR-A320-53-01857.
